69867members
367169posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Joint Pain on FEC Docetaxel

12 REPLIES 12
Member

Re: Joint Pain on FEC Docetaxel

Just had second Docetaxel today. After the last time and pain in legs Oncologist has put me on Gabapentine, bit worried because they will knock me out apparently, but been told to take them tomorrow (day2) before the pain starts, last time it was from day 3-8 but it did go away.. Promise! Warm baths and warm pads helped.

Good luck BC buddies xx

Member

Re: Joint Pain on FEC Docetaxel

Good to hear you're better the second time round. I'll do the same thing x
Member

Re: Joint Pain on FEC Docetaxel

Bless you, I hope it gets better as you go along. Damm chemo xx
Member

Re: Joint Pain on FEC Docetaxel

Thanks I will do x
Member

Re: Joint Pain on FEC Docetaxel

Bless You Stacey. I did have a sore foot too, but not so bad as I couldn't walk. My aches and pains lasted a few days, but was managed by pain relief. My onc told me to pop the pills. He said there is a drug to combat anything these days and to not suffer in silence. Good luck with your next one x
Member

Re: Joint Pain on FEC Docetaxel

Rose, I had my first 'T' last Friday and got beaten with the pain stick from days 3-6 and howling in agony at 2am is not the one so I think I will stock up on codine prior to the next onslaught and beg my ONC for more steroids at my next appointment.

I'm also still suffering quite badly from sore feet so cannot walk properly so I've ordered myself a walking stick to help me get around my flat a little easier.

Has anyone else had the sore feet and know roughly how long it's expected to last??

Stacey x
Member

Re: Joint Pain on FEC Docetaxel

Glad you got some relief Rose. Just check your temp before taking paracetamol. Mine was 39.1 but Ididn't even feel ill. I was in isolation for 5 days. Great fun lol.
Member

Re: Joint Pain on FEC Docetaxel

I had the same from day 3 to day 8-9.. I took painkillers every 4 hours for those days .. It didn't really help though .. Just had to go through it and knew it would stop x
Member

Re: Joint Pain on FEC Docetaxel

Saw the doc last night and he said it's basically my bone marrow trying to repair itself, and yes due to the immunity injection. I took Ibruprofen and paracetamol and today I woke up feeling quite normal. I've always been so fit and healthy I just never realised the effects it would have on my body. These are the side effects which aren't highlighted as much. Good news is I now know how to deal with the pain and will take painkillers a day before to prepare. Its certainly a learning curve!! x

 

Member

Re: Joint Pain on FEC Docetaxel

I had the same two days after my first dose- I thought it was the booster jabs causing it as the pain start after I started them.
Ended up having co codamal and they helped but didn't take them everyday as I didn't want to get used to them.
I started taking one a day a few days before my 2nd round last week to help get in my system and apart from day three and four where I really needs I've not been too bad - either that or I'm more prepared what to expect the 2nd time! X
Member

Re: Joint Pain on FEC Docetaxel

Blimey not sure, need to read up on my notes. I've scheduled an appt this evening with my onc so will hit with a load of questions. Thanks for taking the time to respond to me, appreciate it x

Member

Re: Joint Pain on FEC Docetaxel

Hi Rose

Did you have docetaxyl first? Tax is known for causing bone pain especially if you've also had the bone booster injections. I was in a lot of pain with this and wasn't allowed to take pain killers so the only relief I got was from lying in a hot bath. If it was FEC you had first, I've not heard of many people having pain as a side effect. Maybe someone else will be able to help or give your oncology unit a call and ask f there is something you can take.

x
Member

Joint Pain on FEC Docetaxel

Hi, I had my first round of FEC Docetaxel chemo on the 7th July 2015. The first few days I was fine as the steroids kicked in and I managed ok, but days 6/7/8 post chemo, my hips and leg are throbbing and very uncomfortable to sit/lie/stand. I am seeing the doc tonight but wondered if anyone else was having these problems. Any suggestions or advice is warmly welcome. Thank you x